# SDR SWAA2022021456487

- Difficulty date: December 27, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 4 (STAB STA 120.30) FRONT SPAR PLUS 27.5 INCHES AT LT HORIZONTAL STABILIZER ; 2021-575990 / [01] TOOL USED P/N: NORTEC 600D S/N: 2000053402 CAL DUE DATE: 23-APR-22; [02] PERFORMED REPAIR ON INSPAR RIB 4 (STAB STA 120.30) FRONT SPAR PLUS 27.5 INCHES AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-24-4 REPAIR 4 PARAGRAPH 4 FIGURE 202 SEE INDIVIDUAL SIGNOFFS BELOW; [03] CORRECTED STEP 2: PERFORMED REPAIR ON INSPAR RIB 4 (STAB STA 120.30) FRONT SPAR PLUS 27.5 INCHES AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 PARAGRAPH 4 FIGURE 202 SEE INDIVIDUAL SIGNOFFS BELOW; [04] PERFORMED REPAIR ON INSPAR RIB 4 (STAB STA 120.30) FRONT SPAR PLUS 27.5 INCHES AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 PARAGRAPH 4 FIGURE 202 SEE INDIVIDUAL SIGNOFFS BELOW. RII
